Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Is tingling and numbness in hand and cheek a matter of concern?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
My daughter has been suffering from a stomach virus with about 1 day of vomiting and 2 days of fever. She went back to school today and experience first tingling, then numbness in one hand, and later her cheeks. Any cause for concern?
Posted Mon, 24 Feb 2014 in General Health
Answered by Dr. Rakesh Madhyastha 29 minutes later
Brief Answer: Dehydration Detailed Answer: Hello Thanks for the query The most common cause for such tingling and numbness after a stomach infection is dehydration. The second cause could be a post viral syndrome. It is not a cause for concern if it has occurred once with spontaneous recovery. However if it occurs again and she also notices weakness of the hand/ arm then please approach your GP for a clinical examination. My suggestions are 1. Keep her well hydrated. let her drink atleast 5 glasses of water a day 2. Let her take multivitamin tablets for 15 days. 3. Check the body temperature twice a day to rule out fever I hope I was of help, if you have any further queries please get back to me I wish you daughter good health Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor